# SDR AALA202105049008

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 34,168 hours, 13,745 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Condition: Faulted
- Location: Pitot Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS AIRSPEED UNRELIABLE DURING ICING CONDITIONS. 60 KNOTS VARIATION WITH AIRSPEED AURAL WARNING. EXITED ICING CONDITIONS AIRSPEED INDICATIONS RETURNED TO NORMAL AFTER 2 MINUTES, REPLACED WINDOW / PITOT HEAT MODULE PER AMM 30-41-41.
